Journal of Mathematics of Kyoto University

On the endomorphism ring of the canonical module

Yoichi Aoyama and Shiro Goto

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 25, Number 1 (1985), 21-30.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250521156

Digital Object Identifier
doi:10.1215/kjm/1250521156

Mathematical Reviews number (MathSciNet)
MR777243

Zentralblatt MATH identifier
0582.13009

Subjects
Primary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]
Secondary: 13C15: Dimension theory, depth, related rings (catenary, etc.)

Citation

Aoyama, Yoichi; Goto, Shiro. On the endomorphism ring of the canonical module. J. Math. Kyoto Univ. 25 (1985), no. 1, 21--30. doi:10.1215/kjm/1250521156. https://projecteuclid.org/euclid.kjm/1250521156


Export citation